Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 137, Number 12

All articles in this issue are freely accessible.

Jet schemes of the commuting matrix pairs scheme
B. A. Sethuraman and Klemen Sivic.
Proc. Amer. Math. Soc. 137 (2009), 3953-3967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538555
Normal Hopf subalgebras of semisimple Hopf algebras
Sebastian Burciu.
Proc. Amer. Math. Soc. 137 (2009), 3969-3979
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538556
Arithmetic progressions in abundance by combinatorial tools
Mathias Beiglböck.
Proc. Amer. Math. Soc. 137 (2009), 3981-3983
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538557
Multisecant subspaces to smooth projective varieties in arbitrary characteristic
Atsushi Noma.
Proc. Amer. Math. Soc. 137 (2009), 3985-3990
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538558
The reverse ultra log-concavity of the Boros-Moll polynomials
William Y. C. Chen and Cindy C. Y. Gu.
Proc. Amer. Math. Soc. 137 (2009), 3991-3998
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538559
On the syzygies of quasi-complete intersection space curves
Youngook Choi.
Proc. Amer. Math. Soc. 137 (2009), 3999-4006
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538560
Jordan gradings on exceptional simple Lie algebras
Alberto Elduque.
Proc. Amer. Math. Soc. 137 (2009), 4007-4017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538561
On the Birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields
Cristian Virdol.
Proc. Amer. Math. Soc. 137 (2009), 4019-4024
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538562
On the divisibility of the class number of imaginary quadratic number fields
Stéphane R. Louboutin.
Proc. Amer. Math. Soc. 137 (2009), 4025-4028
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538563
Hopf quivers and Nichols algebras in positive characteristic
Claude Cibils, Aaron Lauve and Sarah Witherspoon.
Proc. Amer. Math. Soc. 137 (2009), 4029-4041
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538564
Almost commuting unitaries with spectral gap are near commuting unitaries
Tobias J. Osborne.
Proc. Amer. Math. Soc. 137 (2009), 4043-4048
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538565
Explicit upper bounds for $L$-functions on the critical line
Vorrapan Chandee.
Proc. Amer. Math. Soc. 137 (2009), 4049-4063
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538566
Point count divisibility for algebraic sets over $\mathbb{Z}/p^{ℓ}\mathbb{Z}$ and other finite principal rings
Daniel J. Katz.
Proc. Amer. Math. Soc. 137 (2009), 4065-4075
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538567
Recursive formula for $𝜓^{g}-𝜆_{1}𝜓^{g-1}+\cdots+(-1)^{g}𝜆_{g}$ in $\overline{\mathcal{M}}_{g,1}$
D. Arcara and F. Sato.
Proc. Amer. Math. Soc. 137 (2009), 4077-4081
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538568
A direct proof of the theorem on formal functions
Fernando Sancho de Salas and Pedro Sancho de Salas.
Proc. Amer. Math. Soc. 137 (2009), 4083-4088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538569
Higher order embeddings of certain blow-ups of $\mathbb{P}^{2}$
Cindy De Volder and Halszka Tutaj-Gasinska.
Proc. Amer. Math. Soc. 137 (2009), 4089-4097
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538570
Isolated singularities for the exponential type semilinear elliptic equation in $\mathbb{R}^{2}$
R. Dhanya, J. Giacomoni and S. Prashanth.
Proc. Amer. Math. Soc. 137 (2009), 4099-4107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538571
A Kurosh-type theorem for type III factors
Jason Asher.
Proc. Amer. Math. Soc. 137 (2009), 4109-4116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538572
Attractivity for two-dimensional linear systems whose anti-diagonal coefficients are periodic
Jitsuro Sugie and Ayano Endo.
Proc. Amer. Math. Soc. 137 (2009), 4117-4127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538573
Density of mild mixing property for vertical flows of Abelian differentials
Krzysztof Fraczek.
Proc. Amer. Math. Soc. 137 (2009), 4129-4142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538574
Carleson measures for Bergman spaces and their dual Berezin transforms
Boo Rim Choe, Hyungwoon Koo and Michael Stessin.
Proc. Amer. Math. Soc. 137 (2009), 4143-4155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538575
Noncommutative $L_{p}$-space and operator system
Kyung Hoon Han.
Proc. Amer. Math. Soc. 137 (2009), 4157-4167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538576
On traces of Sobolev functions on the boundary of extension domains
Markus Biegert.
Proc. Amer. Math. Soc. 137 (2009), 4169-4176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538577
A new interpolation formula for the Titchmarsh-Weyl $m$-function
Alexei Rybkin and Vu Kim Tuan.
Proc. Amer. Math. Soc. 137 (2009), 4177-4185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538578
Localizable operators and the construction of localized frames
Fumiko Futamura.
Proc. Amer. Math. Soc. 137 (2009), 4187-4197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538579
Stability in $L^{1}$ of circular vortex patches
Thomas C. Sideris and Luis Vega.
Proc. Amer. Math. Soc. 137 (2009), 4199-4202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538580
A proof of Bochner’s tube theorem
J. Hounie.
Proc. Amer. Math. Soc. 137 (2009), 4203-4207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538581
On the solvability of vector fields with real linear coefficients
François Treves.
Proc. Amer. Math. Soc. 137 (2009), 4209-4218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538582
A wavelet characterization for the dual of weighted Hardy spaces
Ming-Yi Lee, Chin-Cheng Lin and Ying-Chieh Lin.
Proc. Amer. Math. Soc. 137 (2009), 4219-4225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538583
A uniform estimate for Fourier restriction to simple curves
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 137 (2009), 4227-4242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538584
Ehrhart theory for Lawrence polytopes and orbifold cohomology of hypertoric varieties
Alan Stapledon.
Proc. Amer. Math. Soc. 137 (2009), 4243-4253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538585
Lois du logarithme itéré avec pondérations additives
Gérald Tenenbaum.
Proc. Amer. Math. Soc. 137 (2009), 4255-4257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538586
On spun-normal and twisted squares surfaces
Henry Segerman.
Proc. Amer. Math. Soc. 137 (2009), 4259-4273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538587
Every graph has an embedding in $S^{3}$ containing no non-hyperbolic knot
Erica Flapan and Hugh Howards.
Proc. Amer. Math. Soc. 137 (2009), 4275-4285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538588
Embedding $3$-manifolds with circle actions
J. A. Hillman.
Proc. Amer. Math. Soc. 137 (2009), 4287-4294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538589
Burghelea-Haller analytic torsion for manifolds with boundary
Guangxiang Su.
Proc. Amer. Math. Soc. 137 (2009), 4295-4306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538590
On quasi-metric and metric spaces
Maciej Paluszynski and Krzysztof Stempak.
Proc. Amer. Math. Soc. 137 (2009), 4307-4312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2538591